Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

August 15, 2012Erie County, New York

NWS Buffalo, NY issued this special weather statement at Aug 15, 2012, 5:58 PM EDT for Erie County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2012, 5:58 PM EDT (21:58 UTC)
Expired
Aug 15, 2012, 6:45 PM EDT
In force
47 min
Issued by
NWS Buffalo, NY

County Erie County, NY

The radar

The Buffalo radar (KBUF), 14 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS81 KBUF 152158
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
558 PM EDT WED AUG 15 2012

NYZ010-085-152245-
ERIE NY-
558 PM EDT WED AUG 15 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS UP 
TO 30 MPH AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR GRAND 
ISLAND...AND MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  KENMORE AND TONAWANDA...
  BUFFALO...
  CHEEKTOWAGA AND LACKAWANNA...
  CHEEKTOWAGA AND DEPEW...
  WEST SENECA AND LANCASTER...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4306 7901 4294 7858 4273 7875 4281 7888
      4285 7887 4287 7891 4294 7892 4296 7899
      4299 7903 4302 7903

$$
AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 15, 3:53 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 15, 3:53 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT WED AUG 15 2012

.SYNOPSIS...
ISOLATED SHOWERS WILL CLEAR OUT OF THE AREA THIS EVENING AS HIGH
PRESSURE BUILDS IN GIVING THE REGION A BEAUTIFUL DAY ON THURSDAY
WITH SEASONABLE TEMPERATURES.  A COLD FRONT WILL MOVE THROUGH THE
AREA PROVIDING SHOWERS AND THUNDERSTORMS ON THURSDAY NIGHT OR
FRIDAY. FOLLOWING THE PASSAGE OF THE COLD FRONT EXPECT COOLER
TEMPERATURES AND LESS HUMID CONDITIONS FOR THIS UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPPER LEVEL TROUGH/COOL AIR ALOFT IN PLACE ACROSS THE CENTRAL AND
EASTERN GREAT LAKES AND WITH TROUGH AXIS THAT EXTENDS FROM HUDSON
BAY SOUTH TO WEST VIRGINIA THIS AFTERNOON. AT THE SURFACE... WEAK
LOW CENTERED OVER SOUTHEASTERN QUEBEC WITH BROAD HIGH PRESSURE OHIO
VALLEY EXTENDING INTO FAR WESTERN NY. AREA RADARS PICKING UP ON SOME
THUNDERSTORMS WELL TO THE WEST OF THE FORECAST AREA BETWEEN LAKES
HURON AND ONTARIO ORIENTED ALONG THE UPPER LEVEL TROUGH AXIS.
ELSEWHERE CONDITIONS ARE DRY WITH SCATTERED SHOWERS CONFINED TO
CENTRAL AND EASTERN NY. WILL MONITOR ACTIVITY TO THE WEST THROUGH
THE REST OF THE AFTERNOON FOR APPROACH TO WESTERN NY/LAKE ONTARIO.
15Z HRRR MODEL BREAKS UP THIS ACTIVITY BY 00Z WITH THE LOST OF
DAYTIME HEATING. WILL CONTINUE WITH LOW/CHANCE POPS FOR SHOWERS AND
SHIFT THIS EASTWARD THROUGH THE EVENING TO COVER FOR ANY ADDITIONAL
POP-UP ACTIVITY SINCE CU IS QUIET ENHANCED THIS AFTERNOON.

TONIGHT...ANY CONVECTION ACROSS EASTERN SECTIONS WILL WIND DOWN THIS
EVENING WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE MAIN
SURFACE LOW/DEEPER MOISTURE INTO NEW ENGLAND. HIGH PRESSURE OVER THE
OHIO VALLEY ALONG WITH DRIER AIR WILL BUILD WEST AND CENTER DIRECTLY
OVERHEAD. THIS WILL ALSO BRING CLEARING SKIES...WHICH WHEN COUPLED
WITH LIGHT WINDS WILL ALLOW FOR SOME VALLEY FOG TO DEVELOP ACROSS
THE SOUTHERN TIER OVERNIGHT. LOWS TONIGHT WILL FALL INTO THE MID 50S
TO LOW 60S...THOUGH INTERIOR SECTIONS OF THE SOUTHERN TIER COULD SEE
READINGS DROP TO AROUND THE 50 DEGREE MARK.

ON THURSDAY EXPECTING VERY PLEASANT CONDITIONS AS SURFACE HIGH
CENTERS OVER THE CAROLINAS WITH RIDGING ACROSS NY. MOSTLY SUNNY
SKIES WITH SOUTHWEST WINDS. WITH THE SOUTHWEST FLOW WILL SEE 850MB
TEMPS CLIMB TO AROUND +14C TO +16C WHICH WILL RESULT IN SURFACE
TEMPS IN THE LOW 80S. SOME HIGH CLOUDS MAY STREAM IN LATE AHEAD OF A
COLD FRONT APPROACHING FROM THE MIDWEST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THURSDAY NIGHT WILL MARK THE BEGINNING OF THE TRANSITION TO A COOLER
REGIME ACROSS THE GREAT LAKES AS A POTENT SHORTWAVE CURRENTLY OVER
THE SOUTHERN CANADIAN ROCKIES PHASES WITH ANOTHER SHORTWAVE ROTATING
AROUND A POLAR LOW OVER THE CANADIAN ARCTIC...TAPPING INTO AN ARCTIC
AIRMASS ORIGINATING IN NORTHWESTERN CANADA AND STRENGTHENING INTO A
LARGE UPPER LOW OVER WESTERN ONTARIO BY THURSDAY EVENING. A WELL
DEFINED COLD FRONT ON THE LEADING EDGE OF THIS AIRMASS WILL SWEEP
ACROSS THE UPPER GREAT LAKES THURSDAY AND INTO THE LOWER GREAT LAKES
THURSDAY NIGHT...ARRIVING ON OUR DOORSTEP IN THE NIAGARA FRONTIER DURING THE
WEE HOURS OF FRIDAY MORNING. WARM ADVECTION AHEAD OF THIS SYSTEM AND
INCREASING CLOUD COVER AHEAD OF THE FRONT WILL KEEP TEMPERATURES
PROPPED UP IN THE MID TO UPPER 60S.

REGARDING THE CHANCES FOR CONVECTION FOR THURSDAY NIGHT INTO
FRIDAY...GIVEN THE TIMING OF THE FRONTAL PASSAGE INTO WESTERN NEW
YORK EARLY FRIDAY MORNING THERE IS LITTLE IN THE WAY OF AMBIENT
INSTABILITY AND THE BULK OF ANY ASCENT WILL BE ASSOCIATED WITH THE
SURFACE CONVERGENCE/ASCENT FRONT ITSELF AND STRONG PVA ASSOCIATED
WITH THE UPPER LEVEL TROUGH. HOWEVER...BUFKIT PROFILES INDICATE THAT
THE WARM WATERS OF THE GREAT LAKES MAY CREATE ENOUGH LOW LEVEL
INSTABILITY TO OVERCOME WHAT ARE OTHERWISE MEDIOCRE LAPSE RATES.
GIVEN THIS AND THE FAVORABLE SYNOPTIC ENVIRONMENT...THUNDERSTORMS
CANNOT BE RULED OUT. IN ADDITION...WITH A LOW LEVEL JET OF 35-40KT
AT 925MB INCREASING TO 50KT AT 500MB...THE POTENTIAL FOR GUSTY WINDS
ACCOMPANYING THE FRONTAL PASSAGE AND SAID THUNDERSTORMS CERTAINLY
EXISTS...PROVIDED THEY MATERIALIZE...AND THIS WILL CONTINUE TO BE
HIGHLIGHTED IN THE HWO.

THE COLD FRONT WILL RAPIDLY MARCH ACROSS WESTERN AND CENTRAL NEW
YORK DURING THE DAY ON FRIDAY WITH THE BEST SHOT AT PRECIP
IMMEDIATELY ALONG AND JUST AHEAD OF THE FRONT ITSELF. PRECIP WILL
END RAPIDLY BEHIND THE FRONT AS THE DRY CONTINENTAL ARCTIC AIRMASS
ADVECTS INTO THE REGION. TEMPERATURES FRIDAY WILL REFLECT THIS SHIFT
IN AIRMASSES WITH THE WARMEST TEMPERATURES IN THE WESTERN  HALF OF
THE CWA OCCURRING BY AROUND NOON WITH HIGHS TOPPING OUT IN THE UPPER
60S TO LOWER 70S BEFORE STABILIZING OR COOLING SLIGHTLY DURING THE
AFTERNOON. FARTHER EAST...TEMPERATURES WILL WARM INTO THE LOW TO MID
70S BEFORE THE FRONTAL PASSAGE COOLS THINGS OFF BY LATE IN THE DAY.

850MB TEMPS DROP TO AROUND +7C BY FRIDAY EVENING HOWEVER ANY LAKE
RESPONSE WILL LIKELY BE LIMITED TO JUST INCREASED STRATO-CU DOWNSTREAM
OF THE LAKES AS MID-LEVELS WILL BE EXTREMELY DRY AND FLOW WILL BE
STRONGLY SHEARED. IT WILL CERTAINLY FEEL LIKE EARLY AUTUMN AS
TEMPERATURES DROP INTO THE 50S WITH EVEN COOLER READINGS IN INTERIOR
VALLEYS DROPPING INTO THE UPPER 40S. SATURDAY SHOULD BE A VERY
PLEASANT DAY WITH PLENTY OF SUNSHINE TO GO AROUND WITH THE EXCEPTION
OF AREAS IMMEDIATELY DOWNSTREAM FROM THE LAKES. THE UPPER LOW
RESPONSIBLE FOR THE COOL DOWN WILL CONTINUE TO SPIN NEAR JAMES BAY
WITH THE REGION REMAINING UNDER ITS INFLUENCE WITH THE RESULTING
TEMPERATURES MORE REFLECTIVE OF MID-SEPTEMBER RATHER THAN
MID-AUGUST. GFS IS HINTING AT AN AREA OF INCREASING MID-LEVEL
MOISTURE MOVING ACROSS THE GREAT LAKES SUNDAY NIGHT WHICH COMBINED
WITH BETTER ALIGNED WESTERLY FLOW MAY ALLOW FOR THE DEVELOPMENT OF
LAKE EFFECT RAIN SHOWERS DOWNSTREAM OF LAKE ONTARIO...HOWEVER
CONFIDENCE IN THIS IS LOW AND WILL KEEP POPS LIMITED TO JUST SLIGHT
CHANCE.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE LOWER GREAT LAKES WILL REMAIN UNDER THE INFLUENCE OF THE UPPER
LOW THAT REMAINS RELATIVELY STATIONARY IN THE VICINITY OF JAMES BAY
THROUGH MONDAY NIGHT. A SERIES OF WEAK SHORTWAVES WILL ROTATE ACROSS
THE REGION DURING THIS PERIOD...HOWEVER WITH LITTLE IN THE WAY OF
MOISTURE TO WORK WITH...NOT EXPECTING ANYTHING MORE THAN A SLIGHT
CHANCE OF SHOWERS ON MONDAY AND TUESDAY. EXPECT TEMPERATURES TO BEGIN TO
REBOUND ON TUESDAY AS A STRENGTHENING UPPER LEVEL JET OVER NEW
ENGLAND ALONG WITH THE DEPARTURE OF THE LAST OF THE SHORTWAVES
SHUNTS THE UPPER LEVEL LOW AWAY FROM ONTARIO AND OFF INTO THE
CANADIAN MARITIMES LEAVING A MUCH LOWER AMPLITUDE FLOW REGIME ACROSS
THE REGION.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR ALL SITES THROUGH THIS EVENING WITH SOUTHERN TIER SEEING SOME
IFR OR LOWER FOG LATE TONIGHT MAINLY ACROSS THE VALLEYS. RADAR IS
CLEAR THIS AFTERNOON AT ALL TAF SITES WITH JUST A SLIGHT CHANCE OF A
SHOWER. MAIN IMPACT IS JUST ENHANCED TCU THIS AFTERNOON WITH LIMITED
SHOWERS. SOME TSRA IS OBSERVED WEST OF LAKE ONTARIO BUT HIGH-RES
GUIDANCE INDICATES THIS SHOULD FALL APART BEFORE REACHING WNY WITH
THE LOST OF HEATING. HIGH PRESSURE AND DRIER AIR WILL BUILD INTO THE
REGION TONIGHT WITH CIGS SCATTERING OUT. WITH THE CLEARING SKIES AND
LIGHT WINDS...SOME VALLEY FOG WILL BE POSSIBLE ACROSS THE SOUTHERN
TIER LATE. HIGH PRESSURE RIDGED OVER THE REGION ON THURSDAY WILL
RESULT MAINLY CLEAR SKIES AND SOUTHWEST WINDS.

OUTLOOK...
THURSDAY NIGHT AND FRIDAY...A PERIOD OF SHOWERS/THUNDERSTORMS WITH
ASSOCIATED MVFR...OTHERWISE VFR.
SATURDAY...POSSIBLE MVFR/IFR FOG EARLY OTHERWISE VFR.
SUNDAY...VFR.
MONDAY...CHANCE OF SHOWERS/TSTRMS. MAINLY VFR.

&&

.MARINE...
WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
THROUGH THURSDAY WITH FAIR WEATHER. BUFFALO RADAR SHOWS SOME SHOWERS
AND THUNDERSTORMS NORTH OF LAKE ERIE BUT EXPECT WILL DISSIPATE
BEFORE ARRIVING TO WNY. NO IMPACTS FOR THE NEARSHORES. MOSTLY SUNNY
SKIES THURSDAY WITH LIGHT SOUTHWEST WINDS AS SURFACE RIDGING SHIFTS
OVER THE REGION.

THURSDAY NIGHT AND FRIDAY...A COLD FRONT WILL CROSS THE LOWER LAKES
ALONG WITH THE LIKELIHOOD OF ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...SOME OF WHICH COULD PRODUCE LOCALLY GUSTY WINDS.
BEHIND THE FRONT...A BRISK WESTERLY FLOW OF COOLER AIR WILL SET UP
ACROSS LAKE ONTARIO ON FRIDAY...WITH WINDS AND WAVES POTENTIALLY
REACHING ADVISORY CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JJR/SMITH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...SMITH
MARINE...JJR/SMITH
Hazardous weather outlook, Aug 15, 7:22 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
722 AM EDT WED AUG 15 2012

NYZ001>008-010>014-019>021-085-161130-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
722 AM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG COLD FRONT WILL SWEEP ACROSS WESTERN AND NORTH CENTRAL
NEW YORK EARLY FRIDAY MORNING. THUNDERSTORMS ASSOCIATED WITH THIS
FRONT COULD PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-161130-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
722 AM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT LAKES EARLY
FRIDAY MORNING. THUNDERSTORMS ASSOCIATED WITH THIS FRONT COULD
PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR/RSH

In the hours before

Special weather statement, Aug 15, 5:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
558 PM EDT WED AUG 15 2012

NYZ010-085-152245-
ERIE NY-
558 PM EDT WED AUG 15 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS UP
TO 30 MPH AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR GRAND
ISLAND...AND MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  KENMORE AND TONAWANDA...
  BUFFALO...
  CHEEKTOWAGA AND LACKAWANNA...
  CHEEKTOWAGA AND DEPEW...
  WEST SENECA AND LANCASTER...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4306 7901 4294 7858 4273 7875 4281 7888
      4285 7887 4287 7891 4294 7892 4296 7899
      4299 7903 4302 7903

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 6:18 AM EDTDense Fog AdvisoryBUFErie64 min
Aug 15, 5:58 PM EDTSpecial Marine WarningBUF31 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.